Pacific Journal of Mathematics

Expected values of functionals with respect to the Ito distribution.

Michael Schilder

Article information

Source
Pacific J. Math., Volume 25, Number 2 (1968), 371-380.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986277

Mathematical Reviews number (MathSciNet)
MR0226733

Zentralblatt MATH identifier
0219.60046

Subjects
Primary: 60.62

Citation

Schilder, Michael. Expected values of functionals with respect to the Ito distribution. Pacific J. Math. 25 (1968), no. 2, 371--380. https://projecteuclid.org/euclid.pjm/1102986277


Export citation

References

  • [1] R. H., Cameron, Nonliner volterra functional equations, Journal d'Analuse Mathe- matique 5 (1957), 136-182.
  • [2] R. H., Differential equations involving a parametric function, Proc. Amer. Math. Soc. 8 (1957), 834-840.
  • [3] J. L. Doob, Stochastic processes, New York, 1953.
  • [4] E. B. Dynkin, Markov Processes, New York, 1965.
  • [5] I. V. Girsanov, On the transformationof a class of stochastic processes by means of an absolutely continuous change of measure, Teor. Veroyatnost. i Primen 5 (1960), 314-330.
  • [6] B. V. Gnedenko, The Theory of Probability, New York, 1962.
  • [7] K. Ito, On stochastic differential equations, Mem. Am. Math. Soc. 4 (1951).
  • [8] M. Kac, On some connections between probability theory and differential and integral equations, Proc. Second Berkeley Symposium on Math. Statistics and Probability, 189-215, University of California Press, Berkeley and Los Angeles, 1951.
  • [9] M. Rosenblatt, On a class of Markov processes, Trans. Amer. Math., Soc. 71 (1951).
  • [10] M. C. Wang and G. E. Uhlenbeck, On the Theory of the Brownian Motion II, Rev, of Mod. Phy. Vol. 17, Numbers 2 and 3 (1945).